# SDR DALA2024061406087

- Difficulty date: June 10, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,460 hours, 31,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0386826) DURING HCK AT ATS-MCI, MULTIPLE LIGHTNING STRIKES SRM 53-00-01 REPAIR 38 CATEGORY C REPAIRS WERE LOCATED. REPAIRS WE ACCOMPLISHED PER ER/A 618414-14.
